# SDR COMA9710304

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Loose
- Location: Elev Prox Sensor
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF.  REPLACED IMPROPER WIRING CONNECTIONS AT THE ELEVATOR TRIM PROXIMITY SENSORS.
